| Model Number |
H74939171120410 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.G4 - premarket / 510(k) #: k141521, k141597.
Event or Problem Description
It was reported that balloon rupture occurred.The 99% stenosed target lesion was located in the moderately tortuous and moderately common iliac artery.A 12.0 x 40, 135cm mustang balloon catheter was selected for use.During the procedure, at 12 atmospheres the balloon ruptured.The device was removed without any problem, and the procedure was completed with a different device.There were no patient complications as a result of this event.